MathSciNet Relay Station
MathSciNet bibliographic data
MR1301691 81P10 (28C05)
Ovchinnikov, P. G. Galois correspondence associated with the extension of charges on the $\sigma$-class of subsets of a finite set. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1994, no. 5, 36--40; translation in Russian Math. (Iz. VUZ) 38 (1994), no. 5, 34–38
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement